# SDR 05FDEA01678

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NOSE INLET LIP FOUND CRACKED AT 8 O'CLOCK POSITION AND EXISTING REPAIR DOUBLER HAS LOOSE FASTENERS.  REMOVED AND REPLACED AS PER AMM 54-22-01-4   AND APPLIED SEALANT AS PER AMM 54-22-01-4.
